# SDR SWAA2023081688808

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FWD LH CABIN EMERGENCY LIGHTS OUT<[01] REMOVED AND REMPLACED L/H POWER SUPPLY-BATTERY PACK I.A.W AMM 33-51-06-960-802 I TAG:WN33989 OPS CHECKS:GOOD;[02] REMOVED AND REMPLACED L/H POWER SUPPLY-BATTERY PACK I.A.W AMM 33-51-06-960-802 I TAG:WN33986 OPS CHECKS:GOOD;[03] REMOVED AND REMPLACED L/H POWER SUPPLY-BATTERY PACK I.A.W AMM 33-51-06-960-802 A TAG:WN33986 OPS CHECKS:GOOD;[04] VERIFIED STEPS 1-3 AUDIT C/W
